# SDR AALA20020837

- Difficulty date: June 8, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT5014
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(BATTERY PACK) DURING OVERNIGHT MAINTENANCE ROW 17-22, EMERGENCY EXIT LIGHTS INOPERATIVE REPLACED BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
